# SDR USAABB99053

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Malfunctioned
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR EMERGENCY LIGHT AT ROW 18 ILLUMINATED WITH THE SWITCH OFF.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
